MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P25P-001X01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The excor blood pump pu valves; 25 ml in/out; ø 9 mm; sn (b)(6) has been in use on the patient since (b)(6) 2025 to date.The event occurred on 2025-02-10, which is (11 days) after the pump was placed on the patient.We have reviewed the production records of the excor blood pump and the pump was produced according to our specification.
 
Event or Problem Description
The site contacted berlin heart inc.(bhi) clinical affairs on (b)(6) 2025 to report that the patient being supported with an excor pediatric vad system experienced hemolysis.The patient's ldh levels increased from 684 u/l to1800 u/l, and pfhgb to 7.4 mg/dl on 2025-02-10.The pre pfhgb-was 10.6 mg/dl.The patient continues to remain on the same pump.According to the site, the excor blood pump maintained complete fill and ejection.No deposits were noted in the excor blood pump.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
MDR Report Key21647640
Report Number3008454189-2025-00007
Device Sequence Number7614942
Product Code DSQ
UDI-Device Identifier04260090040119
UDI-Public(01)04260090040119(17)260930
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/19/2025
Report Date (Section F) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberP25P-001X01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/21/2025
Device Age15 MO
Event Location Hospital
Date Report to Manufacturer02/21/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age4 YR
Patient SexMale
Patient Weight12 KG
Date Report Sent to FDA03/19/2025